# SDR DALA2022070504682

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,267 hours, 25,414 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 ELECTRICAL SMELL IN FORWARD GALLEY REPORTED BY FLIGHT ATTENDANTS. CORRECTIVE ACTION: FOUND FWD LEFT SIDE OF CABIN IFE INOP AND AMCU 1 WITH TRIPPED GFI. NO GO ODI C/W PANASONIC NOTIFIED.(773530) PAC R/R AMCU 1 IAW B757 AMM 23-38.(8599446)
